MathSciNet Relay Station
MathSciNet bibliographic data
MR1619973 11J91 (11J82)
Zudilin, V. V. On the algebraic structure of function matrices of a special form. (Russian) Mat. Zametki 60 (1996), no. 6, 851--860, 959; translation in Math. Notes 60 (1996), no. 5-6, 642–648 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement